# SDR REXA2017090900996

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 27,215 hours, 24,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FLASHLIGHT NOT FLASHING RED.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
